# SDR ASOA201470211038

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 811
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525994001
- Condition: Corroded
- Location: Frames 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LATERAL FLOOR SUPPORT AT FRAME 61 BETWEEN LT AND CENTER OMEGA BEAMS. CORRODED BEYOND LIMITS AFTER BLEND-OUT.
